# SDR UALA2013022601168

- Difficulty date: February 25, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 84,840 hours, 13,454 cycles
- Engine: Pwa PW4060
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE IGNITER PLUGS (NR 1 ENGINE).  REPLACED IGNITORS NR 1 ENGINE.
